# SDR DALA2016012500571

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 71,228 hours, 53,634 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHTING INOPERATIVE FROM SEAT ROWS 15 TO 23.  A BROKEN WIRE WAS FOUND AT ROW 15 AND REPAIRED.  THE LIGHTS CHECKED GOOD.
